Header

UZH-Logo

Maintenance Infos

Q-valued functions revisited


De Lellis, Camillo; Spadaro, Emanuele Nunzio (2011). Q-valued functions revisited. Providence, RI: American Mathematical Society.

Statistics

Citations

8 citations in Web of ScienceĀ®
31 citations in ScopusĀ®

Altmetrics

Additional indexing

Item Type:Monograph
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2011
Deposited On:14 Nov 2013 11:34
Last Modified:05 Aug 2017 07:19
Publisher:American Mathematical Society
Series Name:Memoirs of the American Mathematical Society
Volume:211
Number of Pages:85
ISSN: 0065-9266
ISBN: 978-0-8218-4914-9 (P) 978-1-4704-0608-0 (E)
Free access at:Official URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1090/S0065-9266-10-00607-1
Official URL:http://www.ams.org/books/memo/0991/memo0991.pdf

Download

Full text not available from this repository.
View at publisher